# SDR DALA2022082405720

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 90,632 hours, 22,792 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 HISTORY OF 2R DOOR SLIDE LIGHT. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR 2R GIRT BAR PROXIMITY SENSORS REF. B757 AMM 25-25-11. OPS NORMAL. (2378204)
